RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 5, Pages 927–929 (Mi dan22043)  

MATHEMATICS

On the closest uniform approximation of polynomials

E. V. Voronovskaya

Leningrad Institute of Aviation Instrumentation

Full text: PDF file (450 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 27.12.1956

Citation: E. V. Voronovskaya, “On the closest uniform approximation of polynomials”, Dokl. Akad. Nauk SSSR, 114:5 (1957), 927–929

Citation in format AMSBIB
\Bibitem{Vor57}
\by E.~V.~Voronovskaya
\paper On the closest uniform approximation of polynomials
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 5
\pages 927--929
\mathnet{http://mi.mathnet.ru/dan22043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0094638}
\zmath{https://zbmath.org/?q=an:0085.27903}


Linking options:
  • http://mi.mathnet.ru/eng/dan22043
  • http://mi.mathnet.ru/eng/dan/v114/i5/p927

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:66
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020